Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffer from premature ejaculation and difficulty in erection. Why is this happening?

sir i masturbated for long years but now when i do not masturbate i have no control my penis creates problem for me
my semes comes out very soon my penis does not go erect tell me what happened inside my body veins tell
me medicine to cure it i am happening dark nerves seen on my penis due to which when i masturbate it comes early
and now i am married i am not able to do sex

how many
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
normal-donot worry. donot try to rub too much or massage ur penis, u can go slow.

involve in more fore-play. use partner-on-top position for the next one month and donot worry about anything else.
u can also put cold water splashes onto ur genitals for 10 minutes twice daily.
u can use regain powder 1 tsp twice daily with milk.
shapes and erection of penis also varies from person to person.
pls revert back. sex is in the mind. u can take few sexual counseling sessions.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor